# SDR SWAA2025042205477

- Difficulty date: March 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BTW STA 792 TO STA 807 STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT 2025-202769 <[01].  REPLACED PLATE LOCATED BTW STA 792 TO STA 807 STR 25R AND WL 156.4 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING # 146A8340 SHEET 24 REV A. SEE INDIVIDUAL SIGN-OFF.; [02] TASK COMPLETED.
